# SDR P2EA01076

- Difficulty date: May 16, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND FUSELAGE FORWARD PRESSURE BULKHEAD BS 178, WEB WITH CRACK INDICATIONS AT WL 195 LBL 12 INCHES, RBL 15 INCHES, AND WL 218 LBL 12 INCHES.  REPAIRED FUSELAGE AT BS 178, FORWARD PRESSURE BULKHEAD WEB FROM RBL 1.3 TO RBL 18 BETWEEN WL 210 AND 233 DUE TO CRACK, IAW COOPESA EO NR COO-3-53-222-01.  PERFORMED HFEC INSPECTION ON FORWARD PRESSURE BULKHEAD WEB AT WL 195, LBL 12 AND RBL 15 IAW B737 NDT MANUAL D6-37239, PART 6, SUB 51-00-00 FIG 23 AND NO CRACKS WERE FOUND.  (M)
